# SDR AALA20161002001

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 46,734 hours, 19,435 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355C000101
- Part serial: 4495
- Condition: Faulty
- Location: Stab Trim
- Part time: 1,860 hours, 776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB STABILIZER TRIM FAIL EICAS MESSAGE WAS RECEIVED. MAINTENANCE REMOVED AND REPLACED STABILIZER TRIM ACTUATOR IAW AMM 27-41-71. SYSTEM CHECKS NORMAL.  ACFT GROUNDED.
